# SDR CA020515014

- Difficulty date: April 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 13,208 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2810 · Fuel Storage
- Part: Rivet
- Part number: MS20470AD6
- Condition: Sheared
- Location: Lt Fuel Tank
- Part time: 13,049 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INVESTIGATION OF A FUEL LEAK LT AUXILIARY FUEL TANK, "PRC" REMOVED AND FOUND 6 RIVET HEADS ATTACHED TO THE "PRC", AT LT KEEL RIB INSTALLATION BL.91.75. SHANK'S REMOVED AND NEW RIVETS INSTALLED.
